Facebook Twitter Instagram YouTube

A New Class of Equations for Rotationally Constrained Flows

TitleA New Class of Equations for Rotationally Constrained Flows
Publication TypeJournal Article
Year of Publication1998
AuthorsJulien, K, Knobloch, E, Werne, J
JournalTheoretical and Computational Fluid Dynamics
Volume11
Issue3-4
Pagination251 - 261
Date PublishedJan-06-1998
ISSN0935-4964
URLhttp://link.springer.com/10.1007/s001620050092
DOI10.1007/s001620050092
Short TitleTheoretical and Computational Fluid Dynamics

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.